MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MEDIAL CONGRUENT ARTICULAR SURFACE LEFT 10MM; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MEDIAL CONGRUENT ARTICULAR SURFACE LEFT 10MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994); Osteolysis (2377); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 02/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address pain, stiffness and infection approximately seven (7) months post-operatively.Attempts have been made, however, no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).Concomitant devices - persona trabecular metal two-peg porous tibial component left size e catalog #: 42530007101 lot #: 65068952, persona trabecular metal cruciate retaining standard porous femoral component catalog #: 42502806601 lot #: 65353953, nexgen trabecular metal standard primary patella catalog #: 00587806538 lot #: 64975784 report source - foreign: event occurred in australia.The complainant has indicated that the product will not be returned to zimmer biomet for investigation due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 0001822565-2023-00692, 0001822565-2023-00693, 0001822565-2023-00694.Investigation incomplete.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Review of the sterile certifications found the devices to be conforming with no applicable deviations.The devices were verified to have gone through acceptable sterilization following iso/aami/astm and eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet such as hospital/surgical environment, provider-related risk factors and/or patient comorbidities.As there were no indications of a product or process issue identified affecting implant safety or effectiveness, the implanted products are not identified to have contributed to the reported infection.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA MEDIAL CONGRUENT ARTICULAR SURFACE LEFT 10MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16553267
Report Number3007963827-2023-00050
Device Sequence Number17391189
Product Code MBH
UDI-Device Identifier00889024469297
UDI-Public(01)00889024469297(17)260611(10)65053538
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/11/2026
Device Model NumberN/A
Device Catalogue Number42512100810
Device Lot Number65053538
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight97 KG